# SDR AALA20120228006

- Difficulty date: February 27, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Aircraft time: 65,281 hours, 22,489 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 35D EMERGENCY PATH LIGHT WIRING PULLED AWAY FROM LENS COVER.  REPLACED EMERGENCY LIGHT ASSEMBLY FOR SEAT 35D EMEREGNCY LIGHT.  OPS CHECK NORMAL.
